MathSciNet Relay Station
MathSciNet bibliographic data
MR601520 (83c:14017) 14G13 (10H10)
Deligne, Pierre La conjecture de Weil. II. (French) [Weil's conjecture. II] Inst. Hautes Études Sci. Publ. Math. No. 52 (1980), 137–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement